Alert archive / New York / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 35, NWS Burlington, VT

July 22, 2016Addison County, Chittenden County, Vermont; 4 counties in New York

NWS Burlington, VT issued this severe thunderstorm warning at Jul 22, 2016, 10:06 PM EDT for Addison County, Chittenden County, Vermont; 4 counties in New York. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2016, 10:06 PM EDT (02:06 UTC)
Expired
Jul 22, 2016, 11:00 PM EDT
In force
54 min
Issued by
NWS Burlington, VT
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clinton County, NY, Essex County, NY, Franklin County, NY, St. Lawrence County, NY, Addison County, VT, Chittenden County, VT

The radar

The Burlington radar (KCXX), 39 km from the middle of the area, began a volume at 02:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 2.1 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2016-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1166 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2016-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1166 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
1572 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

182 
WUUS51 KBTV 230206
SVRBTV
NYC019-031-033-089-VTC001-007-230300-
/O.NEW.KBTV.SV.W.0035.160723T0206Z-160723T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
1006 PM EDT FRI JUL 22 2016

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CLINTON COUNTY IN NORTHERN NEW YORK...
  SOUTHEASTERN ST. LAWRENCE COUNTY IN NORTHERN NEW YORK...
  SOUTHERN FRANKLIN COUNTY IN NORTHERN NEW YORK...
  ESSEX COUNTY IN NORTHERN NEW YORK...
  CENTRAL CHITTENDEN COUNTY IN NORTHWESTERN VERMONT...
  NORTHWESTERN ADDISON COUNTY IN CENTRAL VERMONT...

* UNTIL 1100 PM EDT

* AT 1004 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM SARANAC TO NEAR GALE...MOVING SOUTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SOUTH BURLINGTON...BURLINGTON INTERNATIONAL AIRPORT...ADIRONDACK
  REGIONAL AIRPORT...ESSEX...WILLISTON...WINOOSKI...SHELBURNE...
  PERU...HINESBURG...RICHMOND...CHARLOTTE...FERRISBURGH...
  WILLSBORO...HUNTINGTON...WESTPORT...WILMINGTON...BOLTON...
  ELIZABETHTOWN...PANTON AND ST. GEORGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BOATERS ON LAKE CHAMPLAIN SHOULD SEEK SAFE HARBOR NOW! STRONG WINDS
WILL CAUSE HIGHER WAVES AND SUDDEN WIND SHIFTS MAY OVERTURN BOATS.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4439 7281 4393 7380 4429 7469 4468 7383
TIME...MOT...LOC 0204Z 294DEG 34KT 4466 7378 4432 7457 

HAIL...1.00IN
WIND...60MPH
 
$$

EVENSON
1 follow-up statement
756 
WWUS51 KBTV 230258
SVSBTV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
1058 PM EDT FRI JUL 22 2016

NYC019-031-033-089-VTC001-007-230307-
/O.EXP.KBTV.SV.W.0035.000000T0000Z-160723T0300Z/
CLINTON NY-ST. LAWRENCE NY-FRANKLIN NY-ESSEX NY-CHITTENDEN VT-
ADDISON VT-
1058 PM EDT FRI JUL 22 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CLINTON...
SOUTHEASTERN ST. LAWRENCE...SOUTHERN FRANKLIN...ESSEX...CENTRAL
CHITTENDEN AND NORTHWESTERN ADDISON COUNTIES WILL EXPIRE AT 1100 PM
EDT...
    
THE STORMS WHICH PROMPTED THE WARNING WILL MOVE OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE BUT A NEW SEVERE
THUNDERSTORM WARNING HAS BEEN ISSUED FOR PORTIONS OF EASTERN ESSEX
COUNTY NEW YORK EASTWARD ACROSS VERMONT.

LAT...LON 4439 7281 4393 7380 4429 7469 4468 7383
TIME...MOT...LOC 0257Z 294DEG 34KT 4449 7325 4415 7404 

$$

EVENSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 6:35 PM EDT, 3 hours 31 minutes earlier.

Area forecast discussion, Jul 22, 6:35 PM EDT, 3 hours 31 minutes before
Area Forecast Discussion
National Weather Service Burlington VT
635 PM EDT Fri Jul 22 2016

.SYNOPSIS...
Scattered showers and thunderstorms are expected this evening...
largely across Northern New York but especially Northern Vermont.
More scattered showers and thunderstorms move across the North
Country on Saturday and yet another possibility of showers and
thunderstorms late Monday. Meanwhile Sunday still looks dry and
seasonable.

&&

.NEAR TERM /THROUGH SATURDAY/...
As of 628 PM EDT Friday...Finally a few showers/storms have fired
up but very weak. The main activity is across Maine and ahead of
shortwave just NW of Ottawa where both locations have numerous
thunderstorms. There is some convective activity in an
extrapolated line between both features just north of
international border ad believe this will fire up within the next
few hours but given the trend in expectations has been lowered
feel isold svr threat only...thus have taken out enhanced wording.

Combination of BTV4 and HRRR has highly been used through 06z sat.

Previous discussion...A HOT afternoon with temperatures at
mid-afternoon in the mid 80s/ low 90s across the region with
dewpoints in the 60s. As of 3 pm...BTV has reached 94 degrees.
Last occurrence was just 9/7 of last year(2015).

Despite SFC based CAPES in the 1500-2500+ J/KG range enough drying
at mid-levels and lack of a lifting mechanism has kept things in
check. A strong vort across Quebec has fired up some storms
headed for far northern Maine thus SVR WATCH has been posted there.

As advertised the last day/two our triggers were mainly expected
this evening and that still holds.

Plenty of Low level instabilty...shortwave trough approaching as
well as nose of 300mb and 500mb jets moving into area by 00z Sat
enhancing any lift. Also..Northern VT/NY will be on the tail of the
Quebec system moving across Maine. Models are in general agreement
of tstm activity between 21z Fri-00z Sat largely across the northern
areas with eventual shift into nrn VT only.

Dry air aloft....decent 30-40kts 0-6km shear still could account for
isold/sct damaging winds and large hail.

Later tonight...Any shower/thunderstorm activity wanes after
midnight but still can't rule out a few showers across NC-NE
Vermont. There will be enough breaks across area that some patchy
fog around especially where it rains this evening. lows mainly in
the 60s.

Saturday: A potent shortwave expecyed to move across our area in the
afternoon. The dynamics are expected to kick off thunderstorms
(actually, there will likely be a cluster of thunderstorms as well
with that shortwave that will move southeast out of Quebec and into
our region). Each model has a differing evolution of the convection,
and is again a symptom of just how sensitive the models are to this
type of weather pattern that is driven by mixed layers, elevated and
low level instability and boundary layer details.

Taking a blend of the models suggests that we'll have CAPE values
perhaps up to 1000 J/kg which is decent enough to drive convection.
NAM has 30-40kts of shear, GFS is less than 30kt. Suppose we can't
totally rule out a stronger storm with gusty winds here or there.
Looks like the highest chances for storms will be from mid-day
through the evening and more so from the 'Dacks and points eastward.
SPC has this same region marked with "Marginal Risk" and at this
point, that seems like a good assessment.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/...
As of 310 PM EDT Friday...Scattered showers/storms (a few
possibly strong early) then wane and exit east fairly quickly
Saturday evening as upper trough swings through the region and is
replaced by building high pressure. Will carry 30/40 pops through
about 900 pm or so to account for timing uncertainties, then trend
conditions largely dry from midnight onward. Low temperatures near
seasonal mid-summer norms in the 50s to around 60 for most
locales.

Ideal weather then expected by this coming Sunday with surface high
pressure bridged by dry and zonal westerly flow aloft. Mean 925-850
mb thermal profiles support highs in the 77 to 83 degree range under
light west to northwesterly winds and ample sun. This definitely
will be the better day of the two weekend days.

By Sunday night our next shortwave trough in the pipeline begins to
approach from the Great Lakes with mid to high level cloudiness
advecting into the region later at night as flow backs to
southwesterly and warm thermal advective processes begin aloft.
There could be a stray shower or isolated storm in developing mid-
level instability as lapse rates aloft steepen and heights begin to
fall, but drier air in lower levels should preclude anything
widespread. Will carry a nominal 20/30 pop across our western
counties to account for any activity that may occur. Low
temperatures a blend of available guidance supporting values
generally in the 55 to 65 degree range.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
As of 310 PM EDT Friday...The shortwave trough then swings
quickly through the area Monday into Monday evening with a good
threat of showers and storms. Some parameters support a few
stronger storms but early indications suggest plenty of mid/high
level moisture around that could limit boundary layer
destabilization ahead of the associated surface trough. Time will
tell how this all pans out. For now have maintained continuity
offering solid pops in the 40-60 percent range. Temperatures
should average slightly above seasonal levels with highs in the
80s and lows Monday night in the 60s.

Behind this system our typical mid-summer pattern continues with the
region largely on the south edge of the westerlies and deeper heat
and humidity off to our south and west. Temperatures should average
slightly above seasonal levels with daily highs generally in the 80s
and overnight lows in the 55 to 65 degree range. Additional
shortwave energy riding through the mean flow may affect the area by
next Thursday or so, but timing and strength differences in this
morning's global models support capping pops below 40 percent at
this point.

&&

.AVIATION /00Z Saturday THROUGH Wednesday/...
Through 00z Sunday...mainly VFR with a round of showers/thunderstorms
this evening...largely across northern 1/3 of area...in response
to upper level short wave. This will producing mvfr vis in
scattered rain showers perhaps some very brief IFR in
thunderstorms.

Showers and storms will wind down by midnight. Some patchy fog or
mist possible where it rains, but for now just put in at MPV where
climatology favors it.

Aft 15z Sat...VFR, with scattered brief MVFR/IFR in showers and
thunderstorms. Some thunderstorms may contain strong winds and
hail.

Outlook 00z Sunday through Tuesday...

Sat Ngt...VFR but some localized MVFR/IFR due to patchy fog.

Sun...Mainly VFR under weak high pressure.

Mon/Monday night...VFR with scattered brief MVFR/IFR in showers
and thunderstorms with frontal passage.

Tuesday...VFR/high pressure.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...None.
NY...None.

&&

SYNOPSIS...SLW
NEAR TERM...SLW
SHORT TERM...JMG
LONG TERM...JMG
AVIATION...SLW
Hazardous weather outlook, Jul 22, 12:01 PM EDT, 10 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
1201 PM EDT FRI JUL 22 2016

NYZ026>031-034-035-087-VTZ001>012-016>019-230900-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
1201 PM EDT FRI JUL 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

VERY WARM AND INCREASINGLY HUMID CONDITIONS WILL OCCUR THIS
AFTERNOON WITH MOST AREAS SEEING TEMPERATURES TOP OUT IN THE 85 TO
92 DEGREE RANGE. BY LATE AFTERNOON AND EVENING THERE WILL BE AN
INCREASING THREAT OF SCATTERED STRONG TO SEVERE THUNDERSTORMS
ACROSS PORTIONS OF THE AREA. AT THIS TIME IT APPEARS THE GREATEST
RISK OF STRONGER STORMS WILL OCCUR ACROSS THE NORTHERN COUNTIES
OF NEW YORK AND VERMONT IN THE 400 PM TO 1000 PM TIME FRAME. A
SOMEWHAT LESSER THREAT EXISTS ACROSS SOUTHERN VERMONT. THE THREAT
REMAINS CONDITIONAL HOWEVER...MEANING THAT WHILE STORM FORMATION
IS NOT CERTAIN IF STORMS DO DEVELOP THEY MAY QUICKLY TREND STRONG
TO SEVERE. THOSE WITH OUTDOOR RECREATIONAL PLANS LATER THIS
AFTERNOON AND EVENING SHOULD KEEP ABREAST OF THE LATEST WEATHER
INFORMATION AND PLAN TO SEEK SHELTER SHOULD THREATENING WEATHER
APPROACH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN ON SATURDAY. A COUPLE
STORMS MAY BE STRONG.

THERE IS A THREAT OF THUNDERSTORMS AGAIN MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

JMG

In the hours before

Special weather statement, Jul 22, 8:27 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
827 PM EDT FRI JUL 22 2016

NYZ028-030-031-034-035-230130-
WESTERN ESSEX-SOUTHERN FRANKLIN-EASTERN CLINTON-EASTERN ESSEX-WESTERN
CLINTON-
827 PM EDT FRI JUL 22 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CLINTON...EAST
CENTRAL FRANKLIN AND NORTH CENTRAL ESSEX COUNTIES...

AT 826 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BRYANTS
MILL IN FRANKLIN COUNTY NEW YORK...MOVING EAST AT 20 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM ALONG WITH
FREQUENT LIGHTNING AND BRIEF HEAVY DOWNPOURS.

LOCATIONS IMPACTED INCLUDE...
BRYANTS MILL...CLAYBURG...PEASLEEVILLE...AU SABLE FORKS...SCHUYLER
FALLS...SARANAC...RUSSIA...BLACK BROOK...CLINTONVILLE...RIVERVIEW...
HARKNESS...UNION FALLS...MOFFITTSVILLE...MOFFITSVILLE...WOLF POND...
ALDER BROOK...LOON LAKE...HAWKEYE...AUSABLE FORKS AND REDFORD.

LAT...LON 4453 7418 4470 7413 4466 7351 4439 7357
TIME...MOT...LOC 0026Z 281DEG 19KT 4461 7406

EVENSON
Local storm report, Jul 22, 9:21 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
921 PM EDT FRI JUL 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             ST. ALBANS              44.81N  73.08W
07/22/2016  M0.75 INCH       FRANKLIN           VT   PUBLIC

&&

EVENT NUMBER BTV1600604

VERASAMY
Local storm report, Jul 22, 9:23 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
923 PM EDT FRI JUL 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             ST. ALBANS              44.81N  73.08W
07/22/2016  E0.50 INCH       FRANKLIN           VT   PUBLIC

&&

EVENT NUMBER BTV1600605

VERASAMY
Special weather statement, Jul 22, 9:26 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
926 PM EDT FRI JUL 22 2016

NYZ027-028-030-031-034-035-VTZ001>008-016-017-230330-
NORTHERN FRANKLIN-EASTERN CLINTON-SOUTHERN FRANKLIN-
WESTERN CLINTON-WESTERN ESSEX-EASTERN ESSEX-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-
CALEDONIA-WASHINGTON-EASTERN FRANKLIN-EASTERN CHITTENDEN-
INCLUDING THE CITIES OF...MALONE...PLATTSBURGH...SARANAC LAKE...
TUPPER LAKE...DANNEMORA...LAKE PLACID...PORT HENRY...
TICONDEROGA...ALBURGH...SOUTH HERO...ST. ALBANS...NEWPORT...
ISLAND POND...BURLINGTON...JOHNSON...STOWE...ST. JOHNSBURY...
MONTPELIER...ENOSBURG FALLS...RICHFORD...UNDERHILL
926 PM EDT FRI JUL 22 2016

...STRONG THUNDERSTORMS TO PERSIST THROUGH MIDNIGHT...

SCATTERED TO NUMEROUS THUNDERSTORMS WILL MOVE ACROSS NORTHERN NEW
YORK AND THE NORTHERN HALF OF VERMONT THROUGH MIDNIGHT TONIGHT.
THE STORMS WILL BE NORTH OF A CANTON TO SARANAC LAKE TO BURLINGTON
TO SAINT JOHNSBURY LINE AND WILL MOVE EASTWARD AROUND 30 MPH.
ANY OF THE STORMS WILL HAVE THE POTENTIAL TO PRODUCE WIND GUSTS IN
THE 30 TO 50 MPH RANGE...HAIL UP TO PENNY SIZE...BRIEF HEAVY
DOWNPOURS...AND FREQUENT LIGHTNING. SEEK SHELTER AS STORMS
APPROACH.

EVENSON
Local storm report, Jul 22, 9:28 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
928 PM EDT FRI JUL 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND DMG     FORT COVINGTON          44.99N  74.50W
07/22/2016                   FRANKLIN           NY   PUBLIC

            TREES DOWN

&&

EVENT NUMBER BTV1600606

VERASAMY
Local storm report, Jul 22, 9:55 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
955 PM EDT FRI JUL 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     HAIL             WOLCOTT                 44.55N  72.46W
07/22/2016  E0.25 INCH       LAMOILLE           VT   PUBLIC

&&

EVENT NUMBER BTV1600607

VERASAMY

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 8:24 PM EDTSpecial Weather StatementBTVLamoille66 min
Jul 22, 8:59 PM EDTSevere Thunderstorm WarningBTVCaledonia, Lamoille, Washington61 min
Jul 22, 9:42 PM EDTSevere Thunderstorm WarningBTVChittenden, Franklin, Grand Isle, Lamoille, Washington63 min
Jul 22, 10:43 PM EDTSevere Thunderstorm WarningBTVCaledonia, Chittenden, Essex, Franklin, Grand Isle, Lamoille and 2 more92 min
Jul 22, 10:56 PM EDTSevere Thunderstorm WarningBTVAddison, Caledonia, Chittenden, Lamoille, Orange, Rutland and 2 more94 min
Jul 23, 12:28 AM EDTSpecial Weather StatementBTVOrange62 min
Jul 23, 12:34 PM EDTSpecial Weather StatementBTVLamoille56 min
Jul 23, 2:36 PM EDTSevere Thunderstorm WarningBTVGrand Isle54 min
Jul 23, 3:01 PM EDTSevere Thunderstorm WarningBTVAddison, Chittenden, Franklin, Grand Isle, Lamoille59 min
Jul 23, 3:35 PM EDTSevere Thunderstorm WarningBTVAddison, Chittenden, Orange, Rutland, Washington, Windsor55 min
Jul 23, 4:25 PM EDTSevere Thunderstorm WarningBTVAddison, Caledonia, Orange, Rutland, Washington, Windsor65 min
Jul 23, 5:13 PM EDTSpecial Weather StatementBTVWindsor47 min
Jul 23, 5:19 PM EDTSevere Thunderstorm WarningBTVRutland, Windsor26 min
Jul 22, 8:20 PM EDTSpecial Weather StatementBTVFranklin55 min
Jul 22, 8:27 PM EDTSpecial Weather StatementBTVClinton63 min
Jul 23, 3:06 PM EDTSevere Thunderstorm WarningBTVFranklin, St. Lawrence54 min

Nearby

Severe Thunderstorm Warnings in New York, 2016Severe Thunderstorm Warnings in Vermont, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.